# SDR FDEA202509041620

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 77,023 hours, 30,307 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Retainer
- Part number: 160N000125
- Part serial: 5986
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH NOSE WHEEL ASSY INNER RETAINING RING OUT OF PLACE, FLOATING ON AXEL.  REMOVED AND REPLACED LEFT NOSE TIRE. REF AMM 32-45-02-4. OK FOR SERVICE.
